Previous |  Up |  Next


Title: K problému vztahu »perioda-svítivost« u dlouhoperiodických cefeid (Czech)
Title: To the problem »cycle-luminance« for cepheids with long periods (English)
Author: Sekanina, Zdeněk
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 1
Issue: 3
Year: 1956
Pages: 282-288
Category: astronomy
Date available: 2010-06-07T06:52:46Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_01-1956-3_9.pdf 1.176Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo